# SDR 200629091

- Difficulty date: September 28, 2006
- Submitted: September 29, 2006
- Operation: Air carrier
- Aircraft: N873RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000144
- Aircraft time: 71 hours, 34 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Card
- Condition: Faulty
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

SPDA FAIL IN CRUISE FLIGHT, LATER RECEIVED AMS FAIL AND CARGO FWD AND AFT FIRE DET FAIL MESSAGES.  CREW ALSO RECEIVED NUMEROUS ADDITIONAL MESSAGES ON APPROACH AND AFTER LANDING.  STEERING WAS NOT AVAILABLE AFTER CREW SHUT DOWN NR 2 ENGINE, TOWED TO THE GATE.  REMOVED AND REPLACED SPDA 1 & 2 MICROCOMS CARDS 4 EA.
